# SDR FDEA201104131465

- Difficulty date: April 13, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510304
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT LOWER TORQUE BOX INBD WEB IS CRACKED AT LIGHTNING HOLE BETWEEN BS 1293- 1303. CUT OUT DAMAGE 1/2" X 1" ON AFT AIRSTAIR RT LOWER TORQUE BOX WEB IAW SRM REV 103 51-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 51-40-2 FIG 1.  INSTALLED DOUBLER IAW SRM 51-40-2 FIG 1
